Can Viagra increase the risk of sudden hearing loss?

risk-of-sudden-hearing-lossViagra, a drug that is highly popular for its ability to treat erectile dysfunction, causes a few side effects among which hearing loss is one that affects many men. ED patients who take the Viagra pills as part of ED therapy are all likely to face some kind of side effects with continued use. Sudden hearing loss is one adverse effect that has been reported in users around the world. Although the number of such cases reported is very minor, it is important to know that this can occur while taking Viagra.So yes, the Sildenafil drug can increase the risk of sudden hearing loss. Ever since this was reported across people who took Viagra, the FDA has mandated that all product labels for ED drugs should carry this warning.

How the effects of Viagra can lead to hearing loss?

The reason for the hearing loss as a side effect of taking Viagra - ed is attributed to the drugs’ mechanism of action.The Sildenafil pill works by inhibiting PDE5, widens the blood vessels to improve the blood flow, and works with the nitric oxide that is released when the person is sexually stimulated.These effects can lead to the condition known as a sudden sensorineural hearing loss (SSHL), wherein there is the sudden and rapid onset of loss of hearing usually in one ear. The problem is temporary for many persons, and it is advisable to get appropriate treatment from a specialist without any delay by informing the doctor that you have taken Viagra.Stop taking Viagra immediately unless it is being taken for hypertension as high blood pressure levels can be very dangerous. Seek the doctor’s advice on the best recourse to fully getting back your hearing. The earlier the treatment is commenced the greater the chances of a complete recovery. The hearing may be difficult to improve if it there is any delay in the hearing loss treatment.

When this problem was found in users who were purchasing Viagra and other similar ED pills, medical researchers were still trying to understand how damaging or treatable this problem was.There is no particular age group who may be at higher risk of this adverse reaction can occur in any person, even someone who is healthy and does not have any major health problems.

Signs that you have hearing loss from taking Viagra

The first sign that shows that taking Viagra is causing hearing loss is the reduced ability to hear things clearly.This may be accompanied by ringing in the ears known as tinnitus or dizziness. The hearing loss will most likely be in one ear alone.Consult with the physician regarding your symptoms as soon as they begin to occur as that would enable speedier recovery. Also inform the doctor of how exactly it feels in the ears, particularly the accompaniment of ringing or dizziness. The treatment for the Viagra side effects would be provided based on these symptoms. The drug Viagra is relatively safe to use for treating erectile dysfunction in men, especially when a person purchases healthprose viagra, an authentic Canadian viagra at an affordable price from an online pharmacy. One must just need to exercise a little caution before using the drug and monitor for side effects of Viagra as with any other medication to reduce the side effects of Viagra and to increase the effectiveness of the drug.

Phone: 201.131.5322

Email: info@therapia.org